# SDR R61A2023051500281

- Difficulty date: April 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17010912001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL RADIUS DAMAGE ON SHEAR CLIP AT FR 17 STGR 20R/21R.  : REMOVED AND REPLACED SHEAR CLIP AT FR 17 STGR 20R/21R. REF EMB SRM 51-40-08.
